# SDR ASOA2012121902683

- Difficulty date: November 30, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,322 hours, 22,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 319 JUST FWD OF SERVICE DOOR CORRODED. REMOVED FWD FLOOR SUPPORT IAW SRM 51-42-06.  DRILLED & POSITIONED NEW SERVICEABLE FLOOR SUPPORT  IAW  SRM 51-40-11.
